MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AU1054096B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a trilogy 100 ventilator inoperative condition occurred.The device reportedly became noisy above usual operational level, and the screen was blank.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.
 
Additional Manufacturer Narrative
It was previously reported: the manufacturer received information alleging a trilogy 100 ventilator inoperative condition occurred.The device reportedly became noisy above usual operational level, and the screen was blank.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.There was no allegation or not enough evidence at the time of this review to indicate a ventilator inoperative event occurred.The correct b5 statement should be: the manufacturer received information alleging a trilogy 100 ventilators screen went blank and the device became noisy above usual operational level.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18594281
Report Number2518422-2024-04729
Device Sequence Number12768653
Product Code CBK
UDI-Device Identifier00606959038226
UDI-Public00606959038226
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU1054096B
Device Catalogue NumberAU1054096B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown